# SDR AALA20140304022

- Difficulty date: February 27, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- Aircraft time: 70,173 hours, 24,259 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT GALLEY MOUNT AT STATION 1687 & STRINGER 54 RT IS CORRODED.  R & R GALLEY MOUNT IAW SRM 51-40-02.
